Multifractal Decomposition of Statbtically Self-Similar Sets

Jing Hu YU(1),Di He HU(2)

Acta Mathematica Sinica, Chinese Series ›› 2003, Vol. 46 ›› Issue (3) : 507-512.

Acta Mathematica Sinica, Chinese Series ›› 2003, Vol. 46 ›› Issue (3) : 507-512. DOI: 10.12386/A2003sxxb0071
论文

Multifractal Decomposition of Statbtically Self-Similar Sets

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, Chinese Series, 2003, 46(3): 507-512 https://doi.org/10.12386/A2003sxxb0071

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}

Accesses

Citation

Detail

Sections
Recommended

/